Uniqueness of certain completely regular Hadamard codes

Neil I. Gillespie*, Cheryl E. Praeger

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

7 Citations (Scopus)
262 Downloads (Pure)


We classify binary completely regular codes of length m with minimum distance delta for (m, delta) = (12,6) and (11,5). We prove that such codes are unique up to equivalence, and in particular, are equivalent to certain Hadamard codes. Moreover, we prove that these codes are completely transitive.
Original languageEnglish
Pages (from-to)1394-1400
Number of pages7
JournalJournal of Combinatorial Theory, Series A
Issue number7
Early online date22 Apr 2013
Publication statusPublished - Sept 2013


  • Completely regular codes
  • Completely transitive codes
  • Hadamard codes
  • Mathieu groups
  • transitive codes
  • binary


Dive into the research topics of 'Uniqueness of certain completely regular Hadamard codes'. Together they form a unique fingerprint.

Cite this